# SDR MZZA2009061800074

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 32,722 hours, 12,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A576213
- Condition: Corroded
- Location: Bs 958
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR WET AREA INTERCOSTAL FRAME FOUND WITH CORROSION AT BS 958, RBL 47 INTERCOSTAL. REMOVED AND REPLACED IAW B737-800 SRM 51-10-02 HOLES PICKED-UP PER SRM 51-40-05 AND FASTENERS INSTALLED PER SRM 51-40-02 REV.35.
